Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Itching legs, prescribed Ketoconazole. No relief

I ve already seen a dermatologist ....but my ailment continues a month legs itch!! horribly! the dermatologist prescribed ketoconazole for 30 days...i took it for 14. and V-C Forte vitamin. He also prescribed prescrip strength anti-bacterial cream to swab inside my nostril 4 days a week....not feeling any relief and I truly respect this derm. he s been in the biz 30 By the way I am Vegan and do take B12 and Iron supps.
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi balzer,
Thanks for writing in.
Itching over lower legs can be eczema,fungal infection,dermatitis herpetiformis ,scabies etc.

Proper diagnosis is needed for proper treatment.
Images of the affected skin can be very helpful for diagnosis.Premium question user can upload the photos with questions.

You can apply calamine lotion for itching and take tab zyrtec for itching.
You can continue ketoconazole it is usually prescribed for fungal infection.

Hope this helps.

dr Sudarshan.
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor